# SDR P5CA0401102

- Difficulty date: June 9, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 57,987 hours, 10,983 cycles
- Engine: Ge CF650E2
- Engine time: 55,054 hours, 9,664 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Part number: 8988061
- Part serial: 1048
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A/C CLIMBOUT AT 23,000 FT, NR 4 ENGINE NACELLE TEMPERATURE WAS INDICATING 8 UNITS.  ACCOMPLISHED PROCEDURE FOR ABNORMAL NACELLE TEMPERATURE RETURNED TO NORMAL.  NACELLE TEMPERATURE FLUCTUATED WITH THROTTLE MOVEMENT.  REMOVED AND REPLACED PRESSURE REGULATING VALVE, HIGH STAGE VALVE AND PRESSURE RELIEF VALVE PRECAUTIONARY.
